MathSciNet Relay Station
MathSciNet bibliographic data
MR2653901 58E15 (35B25 35B44 35J91 58E50 82D55)
Lin, Chang-Shou; Yan, Shusen Bubbling solutions for relativistic abelian Chern-Simons model on a torus. Comm. Math. Phys. 297 (2010), no. 3, 733–758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement